MathSciNet Relay Station
MathSciNet bibliographic data
MR2058263 53C21 (53C20)
Tapp, Kristopher Quasi-positive curvature on homogeneous bundles. J. Differential Geom. 65 (2003), no. 2, 273–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement